# SDR 2001UALA00032

- Difficulty date: January 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 29,867 hours, 10,929 cycles
- Engine: Pwa PW2037
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H4014519
- Condition: Separated
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

NUMBER 2 REAR LT MLG TIRE TREAD SEPARATED AND WAS INGESTED INTO THE NUMBER 1 ENGINE ON TAKEOFF.  *S/D*  SUBSEQUENT INVESTIGATION REVEALED THAT THE NR 2 FWD TIRE ENCOUNTERED FOD ON THE RUNWAY AND THREW IT BACK TO THE NR 2 REAR TIRE.  THE NR 2 REAR TIRE SUBSEQUENTLY EXPLODED.
